• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2021, Volume: 14, Issue: 13, Pages: 1071-1080

Original Article

Radio antipodal mean number of quadrilateral Snake families

Received Date:17 February 2021, Accepted Date:06 April 2021, Published Date:24 April 2021


Objectives: In communication engineering, the assignment of channels or frequencies to different transmitters in a communication network without interference is an important problem. Finding the span for such an assignment is a challenging task. The objective of this study is to find the span of quadrilateral snake families. Method: The solution to the channel assignment problem can be found out by modeling the communication network as a graph, where the transmitters are represented by nodes and connectivity between transmitters are given by edges. The labeling technique in graph theory is very useful to solve this problem. Let G=(V;E) be a graph with vertex set V, edge set E. Let u;v 2V(G). The radio antipodal mean labeling of a graph G is a function f that assigns to each vertex u, a non-negative integer f (u) such that f (u) ̸= f (v) if d(u;v) < diam(G) and d(u;v)+⌈f (u)+ f (v)2⌉ diam(G) , where d(u;v) represents the shortest distance between any pair of vertices u and v of G and diam(G) is the diameter of G. The radio antipodal mean number of f, is the maximum number assigned to any vertex of G and is denoted by ramn( f ). The radio antipodal mean number of G, denoted by ramn(G) is the minimum value of ramn( f ) taken over all antipodal mean labeling f of G. Findings: In this study, we have obtained the bounds of radio antipodal mean number of quadrilateral snake families. Novelty: The radio antipodal mean number of quadrilateral snake families was not studied so far. Hence, the establishment of the bounds for radio mean number of quadrilateral snake families will motivate many researchers to study the radio antipodal mean number of other communication networks.

Keywords: Radio antipodal mean labeling; quadrilateral snake; alternate quadrilateral snake; double quadrilateral snake; double alternate quadrilateral snake


  1. Koam ANA, Ahmad A, Haider A. Radio Number Associated with Zero Divisor Graph. Mathematics. 2020;8(12):1–10. Available from: https://dx.doi.org/10.3390/math8122187
  2. Vaidya SK, Vihol PL. Radio Labeling For Some Cycle Related Graphs. International Journal of Mathematics and Soft Computing. 2012;2(2):11–24. Available from: https://dx.doi.org/10.26708/ijmsc.2012.2.2.03
  3. Arputha TJ, Venugopal P, Giridaran M. RADIO ANTIPODAL MEAN LABELING OF TRIANGULAR SNAKE FAMILIES. Advances in Mathematics: Scientific Journal. 2020;9(11):9739–9746. Available from: https://dx.doi.org/10.37418/amsj.9.11.82
  4. Kang SM, Nazeer S, Nazeer W, Kousar I, Jung CY. Radio Labeling and Radio Number of Caterpillar Related Graphs. Mitteilungen Klosterneuburg. 2015;65(5):149–159.
  5. Hale WK. Frequency assignment: theory and applications. Proceedings of the IEEE. 1980;68(12):1497–1514. doi: 10.1109/PROC.1980.11899
  6. Griggs JR, Yeh RK. Labelling Graphs with a Condition at Distance 2. SIAM Journal on Discrete Mathematics. 1992;5(4):586–595. Available from: https://dx.doi.org/10.1137/0405048
  7. Chartrand G, Erwin D, Zhang P, Harary F. Radio labelings of graphs. Bulletin of the Institute of Combinatorics and its Applications. 2001;33:77–85.
  8. Kchikech M, Khennoufa R, Togni O. Linear and cyclic radio k-labelings of trees. Discussiones Mathematicae Graph Theory. 2007;27(1):105. Available from: https://dx.doi.org/10.7151/dmgt.1348
  9. Chartrand G, Erwin D, Zhang P. Radio antipodal colorings of graphs. Mathematica Bohemica. 2002;127(1):57–69. Available from: https://dx.doi.org/10.21136/mb.2002.133978
  10. Ponraj R, Narayanan SS, Kala R. Radio mean labeling of a graph. AKCE International Journal of Graphs and Combinatorics. 2015;12(2-3):224–228. Available from: https://dx.doi.org/10.1016/j.akcej.2015.11.019
  11. Xavier DA, Thivyarathi RC. Radio antipodal mean number of certain graphs. International Journal of Mathematics Trends and Technology. 2018;54(6):467–470. doi: 10.14445/22315373/IJMTT-V54P556
  12. Yenoke K, T AJ, P V. On The Radio Antipodal Mean Number of Certain Types of Ladder Graphs. International Journal of Innovative Research in Science, Engineering and Technology. 2020;09(06):4607–4614. Available from: https://dx.doi.org/10.15680/ijirset.2020.0906001
  13. Smitha KMB, Thirusangu K. Distance Two Labeling of Quadrilateral Snake Families. International Journal of Pure and Applied Mathematical Sciences. 2016;9(2):283–298. Available from: https://www.ripublication.com/ijpams16/ijpamsv9n2_19.pdf


© 2021 Arputha Jose et al.This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited. Published By Indian Society for Education and Environment (iSee)


Subscribe now for latest articles and news.